教師資料查詢 | 類別: 期刊論文 | 教師: 陳順益 CHEN SHUN-YI (瀏覽個人網頁)

標題:A range test for the equality of means when variances are unequal
學年89
學期1
出版(發表)日期2000/10/01
作品名稱A range test for the equality of means when variances are unequal
作品名稱(其他語言)
著者陳順益; Chen, Shun-yi; Chen, Hurbert J
單位淡江大學數學學系
出版者American Sciences Press
著錄名稱、卷期、頁數American Journal of Mathematical and Management Sciences 20(1-2), pp.145-170
摘要The level and the power of the usual F-test in analysis of variances are sensitive to unequal variances. In this paper, we present a range test using a two-stage sampling procedure for testing the hypothesis that the normal means are equal against a specific alternative. Both the level and the power associated with the proposed test are controllable at the desired values and are completely independent of the unknown variances. Tables for implementation are given.
關鍵字Range test;t distribution;level and power of a test;least favorable configuration
語言英文(美國)
ISSN0196-6324
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!